Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the normalizer of certain subalgebras of group-measure factors


Author: Judith Packer
Journal: Bull. Amer. Math. Soc. 7 (1982), 397-401
MSC (1980): Primary 46L40, 46L10, 28D99; Secondary 47C15, 47D99
DOI: https://doi.org/10.1090/S0273-0979-1982-15048-0
MathSciNet review: 663794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Sous-anneaux abeliens maximaux dans les facteurs de type fini, Ann. of Math. (2) 59 (1954), 279-286. MR 59486
  • 2. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 3. J. Feldman and C. C. Moore, Ergodic equivalence relations, cohomology, and von Neumann algebras, II, Trans. Amer. Math. Soc. 234 (1977), 325-359. MR 578730
  • 4. P. Hahn, Reconstruction of factors from measures on Takesaki's equivalence relation, J. Funct. Anal. 31 (1979), 263-271. MR 531129
  • 5. G. Mackey, Ergodic theory and virtual groups, Math. Ann. 166 (1966), 187-207. MR 201562
  • 6. Y. Nakagami, Dual action on a von Neumann algebra and Takesaki's duality theorem for a locally compact group, Publ. R. I. M. S. Kyoto Univ. 12 (1977), 727-775. MR 458190
  • 7. O. A. Nielsen, Maximal abelian subalgebras of the hyperfinite factor, II, J. Funct. Anal. 6 (1970), 192-202. MR 268687
  • 8. J. Renault, A groupoid approach to C, Lecture Notes in Math., vol. 793, Springer-Verlag, Berlin and New York, 1980. MR 584266
  • 9. I. Singer, Automorphisms of finite factors, Amer. J. Math. 77 (1955), 117-133. MR 66567
  • 10. M. Takesaki, On the unitary equivalence among the components of decomposition of representation of involutive Banach algebras and the associated diagonal algebras, Tôhoku Math. J. 25 (1963), 365-393. MR 164249
  • 11. R. Zimmer, Extensions of ergodic actions and generalized discrete spectrum, Illinois J. Math. 20 (1976), 373-409; 555-588. MR 414832

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L40, 46L10, 28D99, 47C15, 47D99

Retrieve articles in all journals with MSC (1980): 46L40, 46L10, 28D99, 47C15, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15048-0

American Mathematical Society